Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Finite rank perturbations
and distribution theory


Authors: S. Albeverio and P. Kurasov
Journal: Proc. Amer. Math. Soc. 127 (1999), 1151-1161
MSC (1991): Primary 34L40, 46F10, 47A55, 81Q15
DOI: https://doi.org/10.1090/S0002-9939-99-04992-8
MathSciNet review: 1622761
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Perturbations $ A_T $ of a selfadjoint operator $ A$ by symmetric finite rank operators $ T $ from $ \mathcal{H}_2 (A) $ to $ \mathcal{H}_{-2} (A) $ are studied. The finite dimensional family of selfadjoint extensions determined by $ A_T $ is given explicitly.


References [Enhancements On Off] (What's this?)

  • 1. N.I.Akhiezer, I.M.Glazman, "Theory of linear operators in Hilbert Space", vol I, II, Pitman, London, 1981. MR 83i:47001
  • 2. S.Albeverio, F.Gesztesy, R.Høegh-Krohn, H.Holden, "Solvable models in quantum mechanics", Springer-Verlag, 1988. MR 90a:81021
  • 3. S.Albeverio, W.Karwowski, V.Koshmanenko, Square powers of singularly perturbed operators, Math. Nachr. 173, 5-24 (1995). MR 97a:47035
  • 4. S.Albeverio, V.Koshmanenko, Some remarks on the Gesztesy-Simon version of rank one perturbations, Kiev Preprint (1996).
  • 5. S.Albeverio, P.Kurasov, Rank one perturbations, approximations and selfadjoint extensions, J. Func. Anal. 148, 152-169 (1997). MR 98g:47011
  • 6. S.Albeverio, P.Kurasov, Rank one perturbations of not semibounded operators, Integr. Eq. Oper. Theory 27, 379-400 (1997). CMP 97:10
  • 7. S.Albeverio, P.Kurasov, "Solvable Schrödinger type operators. Singular perturbations of differential operators", Cambridge Univ. Press, to appear.
  • 8. J.Boman, P.Kurasov, Finite Rank Singular Perturbations and Distributions with Discontinuous Testfunctions, Proceedings AMS 126 (1998), 1673-1683. MR 98g:47012
  • 9. F.Gesztesy and B.Simon, Rank one perturbations at infinite coupling, J. Func. Anal 128, 245-252 (1995). MR 95m:47014
  • 10. S.Hassi, H.Langer, H. de Snoo, Selfadjoint extensions for a class of symmetric operators with defect numbers $ (1,1)$, in: A.Gheondea, S.Stratila, D. Timotin (eds.), "Topics in Operator Theory, Operator Algebras and Applications", Inst. of Mathematics of the Romanian Academy, Bucharest, 1995, pp. 115-145. MR 97m:47024
  • 11. S.Hassi, H. de Snoo, On rank one perturbations of selfadjoint operators, Integr. Eq. Oper. Theory 29, 288-300 (1997). CMP 98:03
  • 12. L.Hörmander, "The Analysis of Linear Partial Differential Operators I", Springer-Verlag, Berlin, 1983. MR 85g:35002a
  • 13. A.Kiselev, and B.Simon, Rank one perturbations with infinitesimal coupling, J. Func. Anal 130, 345- 356 (1995). MR 96e:47012
  • 14. V.D.Koshmanenko, Toward the Rank-one Singular Perturbations Theory of Self-adjoint Operators, Ukranian Math. J. 43, No 11, 1450-1457 (1991). MR 93b:47020
  • 15. P.Kurasov, Distribution theory for the discontinuous test functions and differential operators with the generalized coefficients, J.Math. Anal. Appl. 201, 297-323 (1996) . MR 97g:46050
  • 16. P.Kurasov, Rank one perturbations of nonsemibounded operators, Research report 1995-15, LuleåUniversity of Technology, Luleå, Sweden, 1995.
  • 17. M.G.Krein, Concerning the resolvents of an Hermitian operator with the deficiency-index $ (m,m) $, C. R. (Dokl.) Akad. Sci. URSS 52, 651-654 (1946). MR 8:277a
  • 18. M.Reed, B.Simon, "Methods of modern mathematical physics", vol. II, Academic Press, New York, 1975. MR 58:12429b
  • 19. B.Simon, Spectral Analysis of Rank One Perturbations and Applications, CRM Proceedings and Lecture Notes, Volume 8, 109-149 (1995). MR 97c:47008

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34L40, 46F10, 47A55, 81Q15

Retrieve articles in all journals with MSC (1991): 34L40, 46F10, 47A55, 81Q15


Additional Information

S. Albeverio
Affiliation: Department of Mathematics, Ruhr-University Bochum, 44780 Bochum, Germany; SFB 237 Essen-Bochum-Düsseldorf, Germany; BiBoS Research Center, D 33615 Bielefeld, Germany; CERFIM, Locarno, Switzerland
Address at time of publication: Institute of Applied Mathematics, University of Bonn, Bonn, Germany
Email: albeverio@uni-bonn.de

P. Kurasov
Affiliation: Department of Mathematics, Stockholm University, 10691 Stockholm, Sweden; Alexander von Humboldt fellow, Department of Mathematics, Ruhr-University Bochum, 44780 Bochum, Germany; Department of Mathematical and Computational Physics, St.Petersburg University, 198904 St.Petersburg, Russia; Department of Mathematics, Luleå\( \) University, 97187 Luleå, Sweden

DOI: https://doi.org/10.1090/S0002-9939-99-04992-8
Received by editor(s): August 1, 1997
Communicated by: David R. Larson
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society